# SDR REXA2018040400299

- Difficulty date: April 4, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 27,207 hours, 24,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET EICAS & WARNING HEARD,  FA CHECKED THE LAVATORY. NO SMOKE NOTED.  MESSAGE & WARN WENT AWAY ON ITS OWN AFTER 60 SECONDS.  PERFORMED OPS CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM. OPS CHECKED GOOD. NO MESSAGES NOTED. ACFT OKAY FOR SERVICE.
